# SDR AALA20130808020

- Difficulty date: June 4, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 70,745 hours, 37,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CABIN & COCKPIT OVERHEAD LIGHTING WILL NOT SHUT-OFF.  RECHARGED BATTERY.  OPERATIONS CHECKED NORMAL.
